On the countable generator theorem

Tom 157 / 1998

Michael S. Keane, Jacek Serafin Fundamenta Mathematicae 157 (1998), 255-259 DOI: 10.4064/fm-157-2-3-255-259

Streszczenie

Let T be a finite entropy, aperiodic automorphism of a nonatomic probability space. We give an elementary proof of the existence of a finite entropy, countable generating partition for T.

Autorzy

  • Michael S. Keane
  • Jacek Serafin

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek